Asymptotic stability of integral sets
- 16 Downloads
We prove theorems on asymptotic, equiasymptotic, and uniform asymptotic stability of the integral sel of a nonautonomous system of ordinary differential equations.
KeywordsOrdinary Differential Equation Asymptotic Stability Lyapunov Method Uniform Stability Arbitrary Positive Number
Unable to display preview. Download preview PDF.
- 3.V. I. Zubov,Stability of Motion [in Russian] Vysshaya Shkola, Moscow 1973.Google Scholar
- 4.A. M. Samoilenko,Elements of the Mathematical Theory of Multifrequency Oscillations [in Russian] Nauka, Moscow 1987.Google Scholar
- 5.Yu. A. Mitropol’skii and O. B. Lykova,Integral Manifolds in Nonlinear Mechanics [in Russian] Nauka, Moscow 1973.Google Scholar
- 9.V. M. Matrosov, “Stability of Motion,”Prikl. Mat. Mekh.,26, No. 5, 885–895 (1962).Google Scholar
© Plenum Publishing Corporation 1997